# SDR YENA2024101401344

- Difficulty date: October 14, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 65,383 hours, 23,522 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#379, DCA-FLL. 'FUMES IN COCKPIT ON DESCENT THROUGH 10,000' FUMES IN CABIN ALSO.' (SUPPLEMENTAL INFORMTION TO FOLLOW)
